Some decomposition of modular $sp_4 (F)$-modules using dimension formula
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 191-200
Y. K. Kim, G. S. Seo, and S. Y. Won
Chonbuk National University, Chonbuk National University and Chonbuk National University
Abstract : Some modular $sp_4(F)$-modules shall be decomposed by virtue of degree formula in characteristic zero case. Such a process might help us decompose other modular ones.
Keywords : Modular Lie algebras, Modular Representation
MSC numbers : Primary 17B50, 17B20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd